MathSciNet Relay Station
MathSciNet bibliographic data
MR1220427 11R70 (19C99)
Kahn, Bruno Descente galoisienne et $K_2$ des corps de nombres. (French) [Galois descent and $K_2$ of number fields] $K$-Theory 7 (1993), no. 1, 55–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement